# SDR SWAA2023091389792

- Difficulty date: August 15, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Valve
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E/E COMPARTMENT ACCESS DOOR EXTERNAL SKIN DRAIN VALVE CRACKED<[01] LOWER FUSELAGE E/E COMPARTMENT ACCESS DOOR EXTERNAL SKIN DRAIN VALVE TO BE REPLACE ON TASKCARD TTG8R007RD0T.;[02] VERIFIED STEP 1.
